Per citar aquest document: https://ddd.uab.cat/record/150439
Web of Science: 1 cites,
Limit cycles of discontinuous piecewise linear differential systems
Cardin, Pedro Toniol (Universidade Estadual Paulista (Brasil))
de Carvalho, Tiago (Universidade Estadual Paulista (Brasil))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2011
Resum: We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in Rn perturbed inside a class of discontinuous piecewise linear differential systems. Our main result shows that at most 1 (resp. 3) limit cycle can bifurcate up to first-order expansion of the displacement function with respect to the small parameter. This upper bound is reached. For proving these results, we use the averaging theory in a form where the differentiability of the system is not needed.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The two first authors are partially supported by a FAPESP-BRAZIL grant 2007/07957-8 and grant 2007/08707-5 r espectively.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Discontinuous piecewise linear differential systems ; Limit cycles ; Averaging theory
Publicat a: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 21 Núm. 11 (2011) , p. 3181-3194, ISSN 0218-1274

DOI: 10.1142/S0218127411030441


22 p, 400.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir